# SDR 9503612705

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Part number: 651852214
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, MAINTENANCE FOUND WING TO BODY UPPER RIB CHORD, FS 760, RBL 70.5 CRACKED.  REPAIRED PER NWA EA 27-096690.
